# SDR SWAA2020032442669

- Difficulty date: March 5, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11574
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT R.B.L. 52, W.L. 164.         REMOVED AND REPLACED BS663 LOWER COMPOSITE BULKHEAD P/N 111A1157-4 REF TO ATS BUILD SHEET 154727 IAW SRM 51-40-02, DWG 111A1000 AND DWG 111A1001 89004U 19MAR20
